Optical soliton perturbation in magneto-optic waveguides


Biswas A., Arnous A. H. , EKİCİ M. , SÖNMEZOĞLU A. , Seadawy A. R. , Zhou Q., ...More

JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS, vol.27, no.1, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 27 Issue: 1
  • Publication Date: 2018
  • Doi Number: 10.1142/s0218863518500054
  • Title of Journal : JOURNAL OF NONLINEAR OPTICAL PHYSICS & MATERIALS

Abstract

This paper addresses the dynamics of optical solitons in the presence of perturbation terms by the aid of three integration schemes. They are modified simple equation method, trial equation scheme, and the extended trial equation scheme. There are three types of nonlinearities that are studied in this paper which are Kerr law, power law, and logarithmic law. The constraint conditions for the existence of these solitons are also presented.